# SDR G1IA20140210001

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N60WL
- Make and model: Lear 35A
- Aircraft serial: 382
- Aircraft time: 14,906 hours, 10,961 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 66082672
- Part serial: 2315
- Condition: Defective
- Location: Cabin
- Part time: 40,000 hours, 40,000 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW NOTICED ELEC BURNING SMELL IN CABIN ON APPROACH INTO ANC.  MX FOUND COCKPIT & CABIN BLOWER ASSEMBLY PN 6608267-2 MOTOR INOPERATIVE.  ASSEMBLY WAS REPLACED & THE ACFT WAS RETURNED TO SERVICE.
